# SDR 06FDEA2625

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 29,347 hours, 13,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER AT FR 46 BETWEEN SEAT TRACK R2 & R3 BENT REF N00300.  REMOVED AND REPLACED CLS ADAPTER IAW A310-200 SRM 51-72-10.
